It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-13-2012, 11:06 AM   #1
Newbie
(female)
 
Join Date: Aug 2012
Posts: 1
pattycakes502 HB User
Tramadol Detox

I'm a newbie to health Boards. I've been on tramadol for about 3 months I went from taking 200MG daily to taking 50MG till recently taking none.The doctor precribed them for foot pain. Im proud to say I'm 2 days Tramadol free. The bad thing is I've been having nightmares, panic attacks, sweats, chills...etc...I have not been able to sleep in these past 2 days. Any advice. How long does it take for Tramadol to get out of your system? I know I havent been on the pill for a long time but the symptons that I'm feeling are awful.Please if anyone knows any helpful information I would really appreciate it.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!